# SDR SWAA030106

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 65,759 hours, 71,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND THE EEPLS FWD END CAP MISSING.  INSTALLED THE EEPLS FWD END CAP PER MM.
